# SDR 97ZZZX894

- Difficulty date: January 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N97R
- Make and model: Beech 58TC
- Aircraft serial: TK45
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod Assy
- Part number: 3581512521
- Condition: Cracked
- Location: Mlg Retract
- Part time: 2,331 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION WHILE PERFORMING GEAR SWING, AN UNUSUAL NOISE (THUD) WAS HEARD.  FOLLOWING EMERGENCY GEAR EXTENSION, FOUND CRACKED ROD ASSY AT 8 INCHES OUTBOARD OF ATTACH BOLT.  ALSO, NOTED DOWN TENSION SPRING WAS STACKED.  SUSPECT CAUSE INCORRECT TENSION AND RIGGING.
